# SDR FDEA202306231135

- Difficulty date: June 23, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53612251200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T BELOW COCKPIT FLOOR PICK UP ANGLE CRACK AT Y403,FR10 POSITION. REPLACED THE ANGLE BY NEW ONE WITH RIVETS I.A.W A300-600F SRM 51-72-10-001 PAGE 2.
